On Loss Probabilities for Delayed - Access Circuit - Switched Multiplexers

Show simple item record

Author El Hadidi, M. T. en_US
Available date 2009-11-25T13:05:12Z en_US
Publication Date 1989 en_US
Citation Engineering Journal of Qatar University, 1989, Vol. 2, Pages 307-320. en_US
URI http://hdl.handle.net/10576/7917 en_US
Abstract Multiplexing schemes for packetized circuit-switched sources are characterized by an avoidable accessing delay. In the present work it is shown that, contrary to conventional immediate-access multiplexing schemes, one can introduce two different definitions of loss probability in the delayed-access case. Explicit analytical expressions are given for each definition, and a numerical example is presented which highlights the difference between them. en_US
Language en en_US
Publisher Qatar University en_US
Subject Communication en_US
Title On Loss Probabilities for Delayed - Access Circuit - Switched Multiplexers en_US
Type Article en_US
Pagination 307-320 en_US
Volume Number 2 en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record